Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Heptagonal systems of eight lines in a plane


Author: Louise D. Cummings
Journal: Bull. Amer. Math. Soc. 38 (1932), 700-702
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 59--65
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 105--110
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 6 (1933), 411--416
MathSciNet review: 1562491
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05502-1